The bias of sample based posterior probabilities

McLachlan, G. J. (1977) The bias of sample based posterior probabilities. Biometrical Journal, 19 6: 421-426. doi:10.1002/bimj.4710190604

Author McLachlan, G. J.
Title The bias of sample based posterior probabilities
Journal name Biometrical Journal   Check publisher's open access policy
ISSN 0323-3847
Publication date 1977
Sub-type Article (original research)
DOI 10.1002/bimj.4710190604
Volume 19
Issue 6
Start page 421
End page 426
Total pages 6
Place of publication Weinheim, Germany
Publisher Wiley
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 15 Sep 2013, 06:50:09 EST by Professor Geoff Mclachlan on behalf of Mathematics